# SDR CA141028004

- Difficulty date: October 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 61,413 hours
- Engine: Pwa PW120A
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Fractured
- Location: Roll Spoiler
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) THE NR 1 HYD ISO LIGHT ILLUMINATED DURING TAXI WITH ASSOCIATED LOSS OF NORMAL BRAKES AND LOSS OF NR 1 HYDRAULIC SYSTEM SERVICES DUE LOSS OF FLUID. THE LT INBOARD ROLL SPOILER ACTUATOR WAS FOUND LEAKING DUE TO A FRACTURE OF THE HOUSING. THE ACTUATOR WAS REPLACED AND HYDRAULIC SYSTEM SERVICED. THE AIRCRAFT WAS RELEASED TO SERVICE.
